Birth control pills help a woman protect herself from an unwanted pregnancy. Natural contraception or interrupted intercourse have a low percentage guarantee. Therefore, many women use drugs that protect them from pregnancy. They have a hormonal composition and sometimes negatively affect the body. Why is there no period after contraception?
Birth control drugs - individually for every woman
When do menstruation begin after withdrawal of birth control pills? Oral contraception leads to suppression of ovulation, which automatically leads to the inability of the uterus to fertilize. Therefore, if after taking the drugs there is a lack of menstruation, then women should not panic. This is due to the temporary inhibition of the ovaries as a result of the use of artificial hormones. When the process does not resume within a few months, then you need to contact a gynecologist.
The selection of oral contraceptives is carried out in accordance with the phenotype of a woman. If estrogens predominate in her body, then the girl belongs to the estrogen type. They have: mild forms, mild fullness and long periods. She can be assigned to these drugs, "Rigevidon", "Minulet", "Anteovin".
progestin such as women should take: "Ovidon", "Janine," "Chloe", "Yasmin".
Girls whose hormones in the body are in harmonious relationship, prescribed: "Marvelon", "regulon".
The effect of the drug on the body
Why is there a delay in menstruation after the contraception of birth control? Medicines help women prevent an unwanted pregnancy, so you need to drink them strictly on schedule. If you skip even one step, then various problems can occur in the body. This may be an unexpected pregnancy or menstrual irregularity.
The drug includes levonorgestrel, which is considered a synthetic analogue of estrogen hormone. It can disrupt the hormonal background of the body and cause unwanted changes in it. One of these disorders is considered to be a negative effect on a stable menstrual cycle.
When choosing drugs, you need to pay attention to their composition. In the absence or presence of synthetic hormones in them, the following consequences can occur:
- change in the schedule of menstruation: begin later and are accompanied by copious discharge;
- sudden change in weight;
- lack of sex drive.
When the drug is selected correctly, the first months the adaptation of the female body to it. After this, the bleeding returns to normal and the 28-day cycle begins.
Reasons for taking birth control pills
There are no periods after the abolition of contraceptives. Why are these drugs taken by women? Contraceptives may be prescribed for the following reasons:
- prevention of unwanted pregnancy;
- elimination of pain during menstruation;
- cleansing the face of acne (acne);
- stabilization of the menstrual cycle;
- recovery of the female body after abortion.
The main reason for taking contraceptives is to prevent unwanted conception. To take the medicine correctly, you must first consult a doctor.
Many women experience a decrease in abdominal pain during menstruation while taking it. Usually pain occurs due to contraction of the uterus during the cleansing period. Levonorgestrel reduces the activity of smooth muscles, so uterine contractions are less active.
In adolescence, acne appears on the skin of the face of girls. Typically, these problems go away on their own with normalization of the hormonal background. But in some cases this does not happen, and increased excretion of fat saved from the glands and their blockage. When receiving contraceptives normalization of hormonal background, and for 3 months fully cleaned skin of the face.
Normally, menstruation should have the same duration. It is no more than 7 days. The cycle is 23-28 days. When its duration is a different number of days, then there is a hormonal malfunction. To normalize this physiological process, experts recommend taking birth control pills for 6 months.
For women with a stable cycle, drugs are prescribed after an abortion to normalize hormonal levels.
Taking medications for diseases
Many women care: when do menstruation come after the abolition of birth control pills? Oral contraceptives are taken not only as a prevention of unwanted conception, but also for treatment purposes. With hormonal disorders in the body, the following diseases can occur:
- heavy bleeding;
- lack of ovulation;
- uterine disease;
In such cases, a woman needs to take birth control pills. Thanks to them, menstruation becomes regular, and the number of secretions is reduced. The duration of therapy is prescribed by the doctor.
Side effects of birth control pills
Menstruation did not come after the cancellation of contraceptives? Such drugs do not always have only a positive effect on the body. At the beginning of treatment, there are some adverse reactions that can occur during therapy. Some phenomena can be distinguished:
- cessation of menstruation;
- swelling of the legs;
- weight gain.
This negative effect on the body usually disappears within 3 months. If this persists longer, then consult a doctor.
Monthly while taking oral contraceptives
When do menstruation begin after contraception is discontinued? In the first three months of a woman’s body adapts to hormonal drugs. 21 days after taking the pills, discharge begins in the form of menstruation. If this happens earlier, then this is affected by an insufficient amount of estrogen in tablets, which does not prevent the ovaries from secreting it.
Menstruation may fail for 6 months. In some women, they completely stop for a while. This is due to the suppression of ovarian function by hormonal drugs.
Delayed monthly bleeding can lead to a sharp increase in a woman's weight. It is well known that oral contraceptives increase appetite, and this becomes the cause of obesity. In turn, overweight affects hormones and excretion.
The main reasons for the cessation of menstruation during the period of taking birth control pills:
- improper administration and misapplication of the drug;
- hormonal disbalance;
- a sharp increase in weight;
- stressful situation;
- increased physical or mental stress.
In some cases, during menstruation, increased blood discharge is noted, which may indicate a decrease in hormone levels. This situation is considered normal during the first two months from the start of contraception.
The reasons for the abolition of contraceptives
Factors that force women to stop taking hormonal drugs:
- the decision to have a baby;
- fear of complications after taking the medication;
- serious health problems;
- the use of other methods of contraception;
- pregnancy when taking contraceptives.
If these reasons occur, a woman has to refuse to take the drugs on her own.
Contraceptive emergency withdrawal factors
The reasons for immediate rejection of reception of tablets are:
- liver disease, diabetes;
- oncology, varicose veins;
- surgical intervention.
In this case, it is the disease that causes the rejection of birth control pills.
Menstruation during the abolition of birth control pills
What to do: no monthly after the cancellation of contraceptives? Sometimes, after stopping the pill, the discharge becomes scarce, or they are not observed at all. This situation can occur within a few months. The main reason is the suppression of ovarian function, which was observed due to the use of contraceptives. Now it will take some time to resume its work.
The period of recovery of the menstrual cycle will depend on the following factors:
- type of drug - vysokogormonalnogo or nizkogormonalnogo;
- woman's age;
- the duration of the drug;
- general condition of the body.
In some women who have stopped taking hormonal medications, even after 6 months, menstruation does not resume. Therefore, they need to contact their doctor, perhaps a failure has occurred in the body.
Only one girl in 10 can not become pregnant within a year after taking contraceptives. Others can conceive within six months after that.
When there are no periods after the abolition of birth control pills, then girls should not despair. In many cases, menstruation will return to appropriate standards in the near future.
What happens to the body after giving up birth control?
What causes a delay in menstruation after discontinuation of birth control pills? During this period, a woman can experience not only the absence of secretions, but also pain in the lower abdomen, chest, head and eyes. The use of such drugs can cause:
- mood swings;
- the appearance of excess weight;
- visual impairment;
- vaginal discharge.
If a woman has one or more of these symptoms, then she urgently needs to see a doctor.
What to do if there are no menstruation after the contraception is canceled? In order to avoid complications after refusing to take contraceptives, it is better to be under the supervision of a doctor during this period. If menstruation does not occur, then only a timely examination will determine the cause of the pathology.